# SDR DALA13052606812

- Difficulty date: October 9, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UNDER FLOOR STRAP BETWEEN FLOOR SUPPORT BS 365 AND 377 HAVE CRACKED, LBL 25.     REPAIRED IAW ER/A384483-14MA, REV B, PERMANENT REPAIR BY REMOVING DAMAGED PORTION OF STRAP FROM BS 345 TO 385 & INSTALLED A NEW SECTION IAW ER/A 384483-14MA, REV B.
